# SDR CA991008032

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Enstrm 480TH28
- Engine: Allsn 250C20
- System (JASC): 7921 · Engine Oil Cooler
- Part: Hole
- Condition: Elongated
- Location: Oil Cooler
- Component: 41291013
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, MOVEMENT BETWEEN ADAPTER AND OIL COOLER IMPELLER SHAFT WAS FOUND.  ATTACHMENT IS BY TAPERED PIN WITH HOLES DRILLED IN SHAFT ADAPTER.  UPON DISASSEMBLY, ALL DRILLED HOLES AND TAPERED PIN WAS FOUND WORN.
